# SDR SWIA200515198

- Difficulty date: June 23, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 7,013 hours, 6,096 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 1495
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 2,408 hours, 2,005 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MACH TRIM WILL NOT ENGAGE.  REPLACED HSTCU IAW CRJ MM 27-41-01.  OPERATIONAL CHECK GOOD.
